advertisement
Question
Posted by: SJ | 2010/05/05

Severe tonsillitis

hi doc,

a few weeks ago i had the flu and my doc put me on antibiotics. while on them i got a sore throat so i just figured the antibiotices would knock it out. it didnt, went back to my doc and he gave me more antibiotics. that didnt help either. the doctor at my work place examined me and told me i had severe tonsillitis and i was border line for admission to the hospital (I could see the white patches on them in the mirror, my temperature kept spiking at 38.8, i struggled to eat or swallow and sleep was almost impossible) he gave me more antibiotics and told me to come back and see him the next day. I went back the next day and he hospitalised me. I was on a drip for what was supposed to be 5 days, but it didnt work so they extended treatment for another 2 days (so i was on a drip for 7 days) and they gave me oral antibiotics too. All in all i had a sore throat for 18 days.

Anyway, my throat is fine now but i am having some other problems i think may be associated with my recent illness:
Extreme tiredness (I fell asleep at the movies on saturday night. it was horribly embarrasing) i get tired very easily and if i had my way i would sleep at 7PM
the skin on my hands has become dry and flaky as has my scalp (ive never had dandruff before)
my appitite is gone and i have lost a little bit of weight

A friend recommended vitamin B injections, what do you think?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo SJ
You could probably do with a vit B injection. Also take some probiotics three times per day. Let your doctor have a look at your hands and scalp you may have a dermatitis due to the antibiotics.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/05/05

Hallo SJ
You could probably do with a vit B injection. Also take some probiotics three times per day. Let your doctor have a look at your hands and scalp you may have a dermatitis due to the antibiotics.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement